# SDR CA021118002

- Difficulty date: November 5, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Hughes 369D
- Aircraft time: 5,449 hours
- Engine: Allsn 250C20B
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: 36935071
- Condition: Broken
- Location: Pilot Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) FLYING ALONG STRAIGHT AND LEVEL ALONG BRAGG CREEK WHEN THE DOOR POPPED OPEN. I SHUT THE DOOR AND CONTINUED FLYING. APPROXIMATELY 2 MINUTES LATER THE WINDOW BROKE LOSE AND FLEW AWAY FROM THE HELICOPTER. LANDED IMMEDIATELY AND SHUT DOWN TO INSPECT THE HELICOPTER. AFTER FINDING NO DAMAGE STARTED BACKUP AND SEARCHED FOR THE WINDOW. HAVING NO LUCK WE ABANDENED THE SEARCH AND FLEW BACK TO SPRING BANK.
